A geometric inequality for convex free boundary hypersurfaces in the unit ball

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

LAMBERT, Ben, Julian SCHEUER, 2017. A geometric inequality for convex free boundary hypersurfaces in the unit ball. In: Proceedings of the American Mathematical Society. 145(9), pp. 4009-4020. ISSN 0002-9939. eISSN 1088-6826

@article{Lambert2017geome-39580, title={A geometric inequality for convex free boundary hypersurfaces in the unit ball}, year={2017}, doi={10.1090/proc/13516}, number={9}, volume={145}, issn={0002-9939}, journal={Proceedings of the American Mathematical Society}, pages={4009--4020}, author={Lambert, Ben and Scheuer, Julian} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/39580"> <dc:creator>Scheuer, Julian</dc:creator> <dc:creator>Lambert, Ben</dc:creator> <dc:contributor>Lambert, Ben</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-07-13T12:39:19Z</dcterms:available> <dcterms:issued>2017</dcterms:issued> <dc:language>eng</dc:language> <dc:contributor>Scheuer, Julian</dc:contributor> <dcterms:title>A geometric inequality for convex free boundary hypersurfaces in the unit ball</dcterms:title> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/39580"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-07-13T12:39:19Z</dc:date> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto